# SDR AALA20140715006

- Difficulty date: July 12, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 45,432 hours, 7,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER LIGHTS FROM ROWS 2 TO 32 INOPERATIVE.  CHARGED BATTERY PACK FOR RT EMER LIGHTS FROM ROWS 2 TO 32. OPERATIONS CHECKED NORMAL.
